# SDR DLM88040761

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 36,977 hours, 28,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 0310
- Condition: Unserviceable
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE FELL OUT OF DOOR PACK AND LANYARD PULLED FROM BUSSLE PACK.  REPLACED SLIDE PACK L2 DOOR.
